# SDR HALA20231211271

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 34,062 hours, 5,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ETOPS - REPORTED FROM GND HANDLING. FOUND DAMAGE AFT CGO DIAGONAL LINING PANEL LEFT OF CGO LOADING POSITION 42P. REPAIED WITH SPEED PATCH IAW AMM TASK 25-50-00-340-804A.
